MAUDE Adverse Event Report: BRAEMAR MANUFACTURING, LLC EPATCH 2.5, BTI; EPATCH SENSOR - 2.5 - CE

BRAEMAR MANUFACTURING, LLC EPATCH 2.5, BTI; EPATCH SENSOR - 2.5 - CE
Model Number 02-02046
Medical Device Problem Code Overheating of Device (1437)
Health Effect - Clinical Code Superficial (First Degree) Burn (2685)
Date of Event 09/08/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that on (b)(6) 2025, that the epatch sensor - 2.5 - ce overheated when placed on the patient's chest.The patient called the emergency medical services (ems).When ems arrived, they removed the sensor from the patient's chest.It was noted that the patient had a first-degree burn per doctor.No additional information was provided.
 
Additional Manufacturer Narrative
It was reported that the epatch sensor - 2.5 overheated which resulted in a first degree burn.Evaluation was unable to be performed as the device was not returned or is unable to be recovered.

Brand Name
EPATCH 2.5, BTI
Common Device Name
EPATCH SENSOR - 2.5 - CE
Manufacturer (Section D)
BRAEMAR MANUFACTURING, LLC
1285 corporate center drive
suite 150
eagan MN 55121
Manufacturer (Section G)
BRAEMAR MANUFACTURING, LLC
1285 corporate center drive
suite 150
eagan MN 55121
Manufacturer Contact
beverly okoh
1285 corporate center drive
suite 150
eagan, MN 55121
MDR Report Key23225196
Report Number2133409-2025-00113
Device Sequence Number9496007
Product Code DSH
UDI-Device IdentifierB146EP2510
UDI-Public+B146EP2510
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K171410
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number02-02046
Device Catalogue Number02-02046
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/09/2025
Supplement Date Received by Manufacturer06/11/2026
Initial Report FDA Received Date10/06/2025
Supplement Report FDA Received Date06/15/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/30/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age17 YR
Patient SexFemale